Share Facebook
Crohn's Disease Forum » Treatment » Crohn's Sweats


06-20-2006, 02:56 PM   #1
ukstephie
 
Crohn's Sweats

Hi -

Here's another question, I'd like to find out how any of you deal with the night sweats associated with Crohn's. I noticed in one of the other forums a member mentioned them in relation to their bad day. For any of you who do experience this have you been given any help or advice in how to deal with them at all.

Thanks
06-20-2006, 03:36 PM   #2
Valentina
 
Im not sure if its ever been because of my crohns.. but I did get them when I was on pred.. it was also a really hot summer last year. lol
there wasnt much to do about it.. I took a really cool shower right before bed, and I slept in cotton tshirts.. I find any sport type material really helps, like an athletic t-shirt, and no blankets. just a top sheet. hope someone else has some better answers for you.
06-20-2006, 06:18 PM   #3
Sparrow
 
ya i have that on the prednisone also, so if you're on it, thats whats probably giving you the sweats
06-21-2006, 11:06 AM   #4
boneyboy
 
I had them horribly while on the prednisone, but even without it I still get them. If I have it available I crank the AC, throw a fan on, and put a sheet on. I make sure to have another blanket nearby though when the sweats finally break and I get the chills. Also, let's just say that I don't sleep in much in the way of clothing, especially when the sweats hit.
06-23-2006, 12:03 AM   #5
Kate
 
i am also a pred night sweater
08-17-2006, 05:40 PM   #6
Stuffette
 
Just before a really bad episode I get the chills with goose bumps then when I get to the bathroom I break out in a really bad sweat. The worse the episode, the more I sweat.

I am lucky enough to not have any problems while I sleep like pain or sweating. As a matter of fact I sleep like a baby.

I don't take predisone and the sweating has always happened to me since I was younge. I think it's my body dealing with the stress.
08-18-2006, 12:24 PM   #7
Donna
 
I also get the sweats, tho they do worsen with the pred. Also, I have noticed that most of the time when I do begin to sweat, I have a slight fever. Nothing major, maybe under 100, but a higher temp all the same. Sometimes, if I can take tylenol, it comes down and the sweating stops. I can't say all the sweats are from the higher temps tho, cuz it doesn't happen all the time.

Hope that helps?

Donna
08-18-2006, 01:56 PM   #8
Kev
Senior Member
 
Join Date: Jun 2006
Location: Halifax, NS, Canada

My Support Groups:
I'm not on pred yet (have a presc. on the fridge in case of an emergency) BUT I do get night sweats... or a mixtures of hot flashes followed by chills. So (although it's one of the side effects of pred.) I've come to accept that it is part/parcel of the disease... I've noted in my case that, during the worst of these, I also have tension (rigidity in abdomen) with localized fever there.. So the inflamation is causing my bowel, colon, whatever to go rigid and there is a noticable increase in body temp.. It doesn't happen all of the time, and I've come to a stage in this where I can joke with the g/f about me going thru the change.. Hey, I'm not ridiculing women here.. more or less laughing at me and my disease - but joking aside... if hormonal changes in a healthy womans body can trigger hot flashes/cold sweats, think of the effect that a disease like this can have on anybodies body... Hmmm, Dean Martin has just started playing in my head... My advice, do what you need to do to cope with it...

Otherwise, don't sweat it...

(hhhhmmmph... sometimes I just can help myself)

Me bad...
__________________
KEV

Dx'd July, 2006
Meds: Flagyl, Cipro, Pred, AZA.. to no effect
Low Dose Naltrexone Nov 2007 - May 2014
Remicade June 17th, 2014

Last edited by Kev; 08-18-2006 at 02:00 PM.
08-24-2006, 06:56 PM   #9
Tia
 
Like others have mentioned . . .I have had that with pred.

Tia
08-28-2006, 09:30 PM   #10
Skinsfan1229
 
I have night sweats when flaring. I have never got night sweats from prednisone but I have heard of a lot of people getting this. I'm sure there are plenty of other meds for us that cause it also.
Reply

Crohn's Disease Forum » Treatment » Crohn's Sweats
Thread Tools


All times are GMT -5. The time now is 01:17 AM.
Copyright 2006-2017 Crohnsforum.com